Jump to content
CrazyBoards.org

My psychosis isn't fading


Recommended Posts

Hey guys so my depression is long gone and the majority of my moods has stabilised but my aggression has not faded.

recently i've been working night shift on as little as 4-5 hours sleep a night even with meds and this was my 2nd night and i have been flipping out seeing shadows and lights that flicker in my eyes and play tricks on my mind that are not really there!

basically imagine standing there seeing a shadiw going oh it's a human no it's a tree or oh there is a light what wait huh? where did it go.

well at 10pm 4 hours into my shift i smashed my $650 work torch for no reason, i just snapped and laucnhed it into the ground followed by the battery pack. I had no reason to be angry no reason to get worked up i just randomly snapped.

Now i am stressing as to how i am going to replace it and what i am to use for work :(

Link to comment
Share on other sites

Sleep is absolutely critical for the BP brain.  My pdoc uses my sleep patterns as a key indicator of how I'm doing, and my own psychotic breaks came during periods of high mania and massive sleep deprivation.  You have to speak to your own pdoc as a matter of urgency to manage this before it gets even more out of hand.  You really have to take something like this very seriously.

 

PS your aggression is a sign that your moods are not under control.  Many people (I'm one of them) have angry rather than euphoric manias.

Edited by miab
Link to comment
Share on other sites

Definitely contact your pdoc. I'm sure they will take you seriously. 

 

In the meantime, can you afford to take a couple days off work to just sleep and relax? 

 

Lack of sleep causes my hallucinations to get worse. I also see predominantly shadows and sparkles of light. In addition, my hypomanias are usually irritable and rage filled, much like your anger episode. 

 

I wish you well. 

Link to comment
Share on other sites

Anger is one of my warning signs. If I'm angry then I need a med change. Not the "someone cut me off driving" kind of anger. The kind of anger that you're experiencing, which seems to come out of nowhere and not even be close to appropriate for the situation. For me, this would warrant a call to the pdoc. Like the others have already said, it's time to call your pdoc. 

Link to comment
Share on other sites

Yeh like when people say do i see things it's not like full blown manifestations it's more like at night when your eyes play tricks on you.

Imagine standing there then getting freaked out by your shadow then you see another shadow move but it's really the tree like then you start imagining every shadow is something moving it's that sort of freak out

The flickering of light is real though, like sometimes i think oh a bright star in the sky.. wait what where did it go? other times i'll blink and literally start seeing stars as if it's like i got K.O'd 

The anger is random though like today even my fiancee bought me a kebab we sat down eating then i was like well at least i still got my old torch for work tonight. then i shone it on the wall. And it was instantly like i got the thousand yard stare...

I just stared thinking thinking thinking then launched it and shattered it. Basically an aggressive reaction due to th fact that:

1 it bought back bad memories of last night
2 it wasn't as bright
3 the light became mesmerizing and i had to smash it to break the trance
4 it reminded me of bad memories don't ask me why...

Link to comment
Share on other sites

I agree, it's very important to regulate your sleep and get in contact with your pdoc. I had similar random and inappropriate behavior that led to me being hospitalized when I was 16. I ate some office supplies for literally no reason aside from them existing in front of my face and I talked to a tree, similar to your reactions to shadows, my reaction to the tree was to talk to it. I think you should call your pdoc and regulate your sleep so this doesn't get to be dangerous to yourself or others. I know why I got psychotic, I certainly was a danger to myself and others.

Link to comment
Share on other sites

I don't know exactly how your medical plans work (I am assuming you are in Australia by your avatar), but is there anyway you could get a referral to a pdoc? You are on a large number of psychoactive drugs, I would be wary about a GP playing around with that many meds. Pdocs are really the experts on psychoactive meds.

 

Or are you seeing both a gdoc and a pdoc, and getting med tweaks from the gdoc? Either way, I would be nervous about my GP toying with so many meds at once. What is the risperidone for? I'm just wondering, as it is a second anti-psychotic. It could very well be you need that many meds, but I would not be willing to rely on my gdocs for more than SSRIs, and stuff like that.

 

If you have a pdoc, and they are working together, ignore what I just said.

Link to comment
Share on other sites

rWell the psych doc in Perth changed me from Largactil to Risperidone after i told him i didn't like the risks of long term side effects of the older medication. I tried Risperidone for 3 nights and 0.5mg felt like i was waking up with a bad hangover every single day. I've been since stopped on risperidone and re started on 10mg largactl, the problem is it isn't suppressing my aggression enough i am stil prone to snapping so i don't know wether to start a totally new drug or to increase.

The medication has been left in the hands of my GP doc on my Pdoc orders as everything is paid by private health i see them tomorrow to figure out what to do, also i get my blood tests back tomorrow so my doses will be changed anyway.

Link to comment
Share on other sites

In the past yes i have

Lovan anti depressent failed me but pristiq anti depressent works
Tegretol worked but with side effects and epilim works with side effects only at the high dosage i am on now  but both worked great
Largactil has always been the best med for me to supress my anger doses from 10mg-25mg worked good for me anything over 25mg i got emotionally numb

Sereqol and olanzapine had the opposite effect on me and made me worse much worse. Risperidone works but it has heavy side effects / hangover feeling but it works very well

Link to comment
Share on other sites

I had that hangover feeling when I first started risperidone, and it passed after about 10 days. The most I am on it is 3 months, though, because it is just used for acute manias. Still, it is likely you will get past the hangover feeling.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...